Alert archive / Kansas / Heat Advisories in 2021
Heat Advisory 3, NWS Goodland, KS
NWS Goodland, KS issued this heat advisory at Jul 26, 2021, 3:26 AM CDT for Hitchcock County, Red Willow County, Nebraska; Decatur County, Graham County, Norton County, Kansas. It took effect at Jul 27, 2021, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2021, 3:26 AM CDT (08:26 UTC)
- In effect from
- Jul 27, 2021, 12:00 PM CDT
- Expired
- Jul 27, 2021, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Goodland, KS
Counties Decatur County, KS, Graham County, KS, Norton County, KS, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 127 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -261 J/kg
- Mixed-layer LCL
- 2274 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -95 m²/s²
- 0-3 km storm-relative helicity
- -79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted.
976 WWUS73 KGLD 260826 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 226 AM MDT Mon Jul 26 2021 KSZ003-004-016-NEZ080-081-262200- /O.NEW.KGLD.HT.Y.0003.210727T1700Z-210728T0100Z/ Decatur-Norton-Graham-Hitchcock-Red Willow- Including the cities of Oberlin, Norton, Hill City, Culbertson, Trenton, Stratton Ne, Palisade, and McCook 326 AM CDT Mon Jul 26 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... * WHAT...Heat index values around 105 expected. * WHERE...In Kansas, Decatur, Norton and Graham Counties. In Nebraska, Hitchcock and Red Willow Counties. * WHEN...From noon to 8 PM CDT Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
7 follow-up statements
845 WWUS73 KGLD 261110 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 510 AM MDT Mon Jul 26 2021 KSZ003-004-016-NEZ080-081-261500- /O.NEW.KGLD.FG.Y.0017.210726T1110Z-210726T1500Z/ /O.CON.KGLD.HT.Y.0003.210727T1700Z-210728T0100Z/ Decatur-Norton-Graham-Hitchcock-Red Willow- Including the cities of Oberlin, Norton, Hill City, Culbertson, Trenton, Stratton Ne, Palisade, and McCook 610 AM CDT Mon Jul 26 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... * WHAT...For the Dense Fog Advisory, visibility down to a quarter mile or less in dense fog. For the Heat Advisory, heat index values up to 102 expected. * WHERE...For the Heat Advisory in Kansas, Decatur, Norton and Graham Counties. In Nebraska, Hitchcock and Red Willow Counties. For the Dense Fog Advisory, the entire Tri State area. * WHEN...For the Dense Fog Advisory, until 10 AM CDT this morning. For the Heat Advisory, from noon to 8 PM CDT Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ COZ090>092-KSZ001-002-013>015-027>029-041-042-NEZ079-261500- /O.NEW.KGLD.FG.Y.0017.210726T1110Z-210726T1500Z/ Yuma-Kit Carson-Cheyenne-Rawlins-Sherman-Thomas-Sheridan-Wallace- Logan-Gove-Greeley-Wichita-Dundy- Including the cities of Yuma, Wray, Burlington, Arapahoe, Cheyenne Wells, St. Francis, Bird City, Atwood, Goodland, Colby, Hoxie, Sharon Springs, Oakley, Quinter, Grinnell, Grainfield, Tribune, Leoti, and Benkelman 510 AM MDT Mon Jul 26 2021 /610 AM CDT Mon Jul 26 2021/ ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM MDT /10 AM CDT/ THIS MORNING... * WHAT...Visibility down to a quarter mile or less in dense fog. * WHERE...Portions of northwest and west central Kansas, east central and northeast Colorado and southwest Nebraska. * WHEN...Until 9 AM MDT /10 AM CDT/ this morning. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$
388 WWUS73 KGLD 261236 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 636 AM MDT Mon Jul 26 2021 KSZ003-004-016-NEZ080-081-262200- /O.CAN.KGLD.FG.Y.0017.000000T0000Z-210726T1500Z/ /O.CON.KGLD.HT.Y.0003.210727T1700Z-210728T0100Z/ Decatur-Norton-Graham-Hitchcock-Red Willow- Including the cities of Oberlin, Norton, Hill City, Culbertson, Trenton, Stratton Ne, Palisade, and McCook 736 AM CDT Mon Jul 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... ...DENSE FOG ADVISORY IS CANCELLED... * WHAT...Heat index values around 105 expected. * WHERE...In Kansas, Decatur, Norton and Graham Counties. In Nebraska, Red Willow and Hitchcock Counties. * WHEN...From noon to 8 PM CDT Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ COZ090>092-KSZ001-002-013>015-027>029-041-042-NEZ079-261345- /O.CAN.KGLD.FG.Y.0017.000000T0000Z-210726T1500Z/ Yuma-Kit Carson-Cheyenne-Rawlins-Sherman-Thomas-Sheridan-Wallace- Logan-Gove-Greeley-Wichita-Dundy- Including the cities of Yuma, Wray, Burlington, Arapahoe, Cheyenne Wells, St. Francis, Bird City, Atwood, Goodland, Colby, Hoxie, Sharon Springs, Oakley, Quinter, Grinnell, Grainfield, Tribune, Leoti, and Benkelman 636 AM MDT Mon Jul 26 2021 /736 AM CDT Mon Jul 26 2021/ ...DENSE FOG ADVISORY IS CANCELLED... Visibility has improved since sunrise prompting cancellation. $$
582 WWUS73 KGLD 261407 AAA NPWGLD URGENT - WEATHER MESSAGE...UPDATED National Weather Service Goodland KS 807 AM MDT Mon Jul 26 2021 KSZ003-004-016-NEZ080-081-271200- /O.CON.KGLD.HT.Y.0003.210727T1700Z-210728T0100Z/ Decatur-Norton-Graham-Hitchcock-Red Willow- Including the cities of Oberlin, Norton, Hill City, Culbertson, Trenton, Stratton Ne, Palisade, and McCook 907 AM CDT Mon Jul 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... * WHAT...Heat index values around 105 degrees. * WHERE...In Kansas, Decatur, Norton and Graham Counties. In Nebraska, Red Willow and Hitchcock Counties. * WHEN...From noon to 8 PM CDT Tuesday. * IMPACTS...Increased likelihood of heat-related illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. $$
882 WWUS73 KGLD 270144 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 744 PM MDT Mon Jul 26 2021 KSZ003-004-016-NEZ080-081-271400- /O.CON.KGLD.HT.Y.0003.210727T1700Z-210728T0100Z/ Decatur-Norton-Graham-Hitchcock-Red Willow- Including the cities of Oberlin, Norton, Hill City, Culbertson, Trenton, Stratton Ne, Palisade, and McCook 844 PM CDT Mon Jul 26 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... * WHAT...Heat index values around 105 degrees. * WHERE...In Kansas, Decatur, Norton and Graham Counties. In Nebraska, Red Willow and Hitchcock Counties. * WHEN...From noon to 8 PM CDT Tuesday. * IMPACTS...Increased likelihood of heat-related illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. $$
486 WWUS73 KGLD 270815 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 215 AM MDT Tue Jul 27 2021 KSZ003-004-016-NEZ080-081-272200- /O.NEW.KGLD.HT.Y.0004.210728T1700Z-210729T0100Z/ /O.CON.KGLD.HT.Y.0003.210727T1700Z-210728T0100Z/ Decatur-Norton-Graham-Hitchcock-Red Willow- Including the cities of Oberlin, Norton, Hill City, Culbertson, Trenton, Stratton Ne, Palisade, and McCook 315 AM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values around 105 expected. * WHERE...In Kansas, Decatur, Norton and Graham Counties. In Nebraska, Hitchcock and Red Willow Counties. * WHEN...From noon to 8 PM CDT Tuesday and Wednesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ KSZ015-272200- /O.NEW.KGLD.HT.Y.0004.210728T1700Z-210729T0100Z/ Sheridan- Including the city of Hoxie 315 AM CDT Tue Jul 27 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values around 105 expected. * WHERE...Sheridan County. * WHEN...From noon to 8 PM CDT Wednesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
063 WWUS73 KGLD 272146 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 346 PM MDT Tue Jul 27 2021 KSZ003-004-016-NEZ080-081-280115- /O.CON.KGLD.HT.Y.0003.000000T0000Z-210728T0100Z/ /O.CON.KGLD.HT.Y.0004.210728T1700Z-210729T0100Z/ Decatur-Norton-Graham-Hitchcock-Red Willow- Including the cities of Oberlin, Norton, Hill City, Culbertson, Trenton, Stratton Ne, Palisade, and McCook 446 PM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values near 105 expected. * WHERE...In Kansas, Decatur, Norton and Graham Counties. In Nebraska, Hitchcock and Red Willow Counties. * WHEN...From noon to 8 PM CDT Tuesday and Wednesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ KSZ015-280115- /O.CON.KGLD.HT.Y.0004.210728T1700Z-210729T0100Z/ Sheridan- Including the city of Hoxie 446 PM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values near 105 expected. * WHERE...Sheridan County. * WHEN...From noon to 8 PM CDT Wednesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
037 WWUS73 KGLD 280103 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 703 PM MDT Tue Jul 27 2021 KSZ003-004-016-NEZ080-081-281300- /O.EXP.KGLD.HT.Y.0003.000000T0000Z-210728T0100Z/ /O.CON.KGLD.HT.Y.0004.210728T1700Z-210729T0100Z/ Decatur-Norton-Graham-Hitchcock-Red Willow- Including the cities of Oberlin, Norton, Hill City, Culbertson, Trenton, Stratton Ne, Palisade, and McCook 803 PM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... ...HEAT ADVISORY HAS EXPIRED FOR TUESDAY... * WHAT...Heat index values near 105 expected. * WHERE...In Kansas, Decatur, Norton and Graham Counties. In Nebraska, Red Willow and Hitchcock Counties. * WHEN...From noon to 8 PM CDT Wednesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ KSZ015-281300- /O.CON.KGLD.HT.Y.0004.210728T1700Z-210729T0100Z/ Sheridan- Including the city of Hoxie 803 PM CDT Tue Jul 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values near 105 expected. * WHERE...Sheridan County. * WHEN...From noon to 8 PM CDT Wednesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this heat advisory went out at Jul 26, 3:26 AM CDT, 0 minutes earlier.
Area forecast discussion, Jul 26, 3:26 AM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
226 AM MDT Mon Jul 26 2021
.SHORT TERM...(This evening through Monday night)
Issued at 354 PM MDT Sun Jul 25 2021
Synoptic Overview: An expansive upper level ridge.. extending
eastward from the Intermountain West into the Central Plains..
will persist through the short term period. Convection (and/or
mesoscale features emanating from convection) will significantly
influence the low-level pattern.. and sensible weather conditions.
Through Tonight: A mesoscale high -- associated with large-scale
outflow emanating from an MCS in south-central NE and north-
central KS earlier this morning -- has enhanced the MSLP gradient
over the region.. resulting in relatively strong easterly low-
level flow in northwest KS this afternoon. Ongoing convection in
eastern CO appears to be driven (or aided, at least) by low-level
convergence at the western periphery of the meso-high.. within a
narrow /NW-SE oriented/ instability maxima.. where MLCAPE values
range from 2000-3000 J/kg. Given that instability decreases (and
convective inhibition increases) rapidly with eastern extent into
KS.. and that strong easterly low-level flow is advecting this
airmass toward/into eastern CO.. current thinking is that the
aforementioned convection will gradually diminish in intensity,
making little (if any) progress to the east.
Mon-Mon Night: With little change in the synoptic pattern (i.e.
ridge aloft).. and a low-level pattern largely driven by
convection and/or convective remnants.. considerable uncertainty
exists in this period, particularly w/regard to sensible weather
conditions.. i.e. temperatures, cloud cover, precipitation
chances.
.LONG TERM...(Thursday through Sunday)
Issued at 226 AM MDT Mon Jul 26 2021
The long term begins with a large upper level high centered over the
Tri-State area. Over the weekend, the high is expected to shift
SE into the TX/OK/AR/LA area by Sunday as an upper level trough
tries to push east over Western Canada and the Pacific Northwest.
The GFS and ECMWF are in fairly good agreement much of the period;
however, overnight Saturday and Sunday the GFS has the low
becoming stronger and dampening the extent of the ridge more than
the ECMWF.
At the surface, a lee trough is expected to move in along the Front
Range mid-week and remain stationary through Friday night. The
trough will assist with the development of storms off the Front
Range Thursday and Friday during the afternoon and evening hours.
Confidence is not very high for how far any storms make it into KS
and NE. The trough will begin to peel off the Rockies Saturday and
slowly make it's way across the western half of the area.
Precipitation chances look better Saturday afternoon and evening
with storms developing to our west and spreading eastward. The
trough will continue to move east across the area Sunday while a
shortwave disturbance moves off the Rockies. That said, there is
potential for more storms during the afternoon and evening. PWAT
values of 1-1.8" continue to show potential for any storms to
produce heavy rain and possibly localized flash flooding this
weekend.
Temperatures are currently forecast to start a cooling trend
compared to the heat at the beginning of this week. Highs on
Thursday and Friday are expected to be in the 90s to near 100
degrees. Heat indices are currently expected to be in the 90s with a
few locales in the lower 100s mainly east of KS Hwy-25. Overnight
lows both days are expected to be in the 60s to mid 70s. Saturday,
portions of east-central CO could see highs in the upper 80s while
the remainder of the area sees the 90s. The 80s are expected to
become more widespread on Sunday; however, a few locations in the
far east portions of the area could still reach the lower 90s.
Overnight lows on Saturday and Sunday are forecast to be in the
60s.
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 945 PM MDT Sun Jul 25 2021
KGLD...VFR conditions are currently expected through the period.
A light south wind is expected from taf issuance through Monday
morning before increasing toward 12kts during the afternoon. After
sunset winds subside just below 12kts from the south. Stratus and
fog remain possible in the 11z-16z timeframe and could produce sub
VFR conditions. At this time confidence is not high enough to
bring conditions below VFR.
KMCK...VFR conditions are currently expected through the period.
A light southeast wind is expected from taf issuance through
Monday morning before flirting with 12kts during the afternoon.
Stratus and fog are possible from 11z-16z and could produce sub
VFR conditions. At this time confidence is not high enough to
bring conditions below VFR.
&&
.CLIMATE...
Issued at 131 AM MDT Sun Jul 25 2021
Record high temperatures for the upcoming week:
-------------------------------------------------------------------------
7/26 7/27 7/28 7/29 7/30 7/31
-------------------------------------------------------------------------
Goodland KS 106/1936 105/1910 106/1943 104/1947 106/1935 105/2002
Burlington CO 103/1960 103/1960 102/1947 100/2012+ 101/2005 102/2002
Hill City KS 111/1940 106/1956 110/1940 108/1917 109/1976 113/1934
McCook NE 106/1936 109/1931 105/2012+ 109/1947 105/2002+ 107/2002
Colby KS 107/1894 108/1931 109/1943 105/1947 109/1935 108/1935
Yuma CO 108/2003 104/2011 103/1959 104/1947 104/2005+ 107/2002
Tribune KS 106/2002 106/1936 105/1943 105/2012 106/2012 107/1934
-------------------------------------------------------------------------
(+) denotes multiple year records
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory from noon to 8 PM CDT Tuesday for KSZ003-004-016.
CO...NONE.
NE...Heat Advisory from noon to 8 PM CDT Tuesday for NEZ080-081.
&&
SHORT TERM...VINCENT
LONG TERM...KMK
AVIATION...99
CLIMATE...JNHazardous weather outlook, Jul 25, 8:30 PM CDT, 6 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 730 PM MDT Sun Jul 25 2021 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-261200- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 730 PM MDT Sun Jul 25 2021 /830 PM CDT Sun Jul 25 2021/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY... High temperatures will approach or exceed 100 degrees across portions of the Tri-State area this week, mainly along and east of Kansas Highway 25 on Wednesday, Thursday, and Friday. Dry conditions will prevail through mid-week. Scattered thunderstorms cannot be ruled out during the afternoon and evening hours late this week into next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 6:10 AM CDT | Dense Fog Advisory | GLD | Dundy, Hitchcock, Red Willow | 86 min |
Nearby
Heat Advisories in Kansas, 2021Heat Advisories in Nebraska, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.